# SDR TWAA0101917

- Difficulty date: January 2, 2001
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- Aircraft time: 24,647 hours, 11,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND AFT CABIN FLOOR MEMBRANE CRACKED AT LT SIDEWELL, STA 1298 TO 1304.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 53-01, FIG 2.  TREATED SURFACE PER SRM 51-10-3.  INSTALLED HI-LOK''S IN DOUBLER DUE TO ACCESS PER SRM 53-30-05.  INSTALLED RIVETS PER SRM 51-30-2.
